advertisement
Question
Posted by: cindy | 2006/04/13

help please

i am on the 3 month petogen injection for almost a year now and everything is upside down my period is not on the right time and i have irregular bleeding almost the whole month i went on the 2 month injection to see if it helps is there anything wrong or it is the side effects????PLEASE HELP AND GIVE ME ADVICE

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a a side effect of the injection. Using the Nordette Pill for 3 months may help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: lou | 2006/04/13

Hi Cindy

Lots of women experience bad side effects such as you describe from the injection - Perhaps you should change to the pill or patch, these have a lot less side effects.

Reply to lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement